# SDR DALA1221506304

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1255, BETWEEN S4R TO S5R FOUND ONE FRAME WEB CRACK.  CRACKED WEB AT CABIN STA 1255 BETWEEN S4R TO S5R AREA REMOVED AS PER SRM 51-40-02 NEW WEB FABRICATED AS PER DWG 65B04913 REV E.  NEW WEB AT STA 1255 BETWEEN S-4R TO S-5R AREA INSTALLED AS PER SRM 51-40-02.
